Follow
Ulrich Abel
Ulrich Abel
Professor of Mathematics, Technische Hochschule Mittelhessen
Verified email at mnd.thm.de
Title
Cited by
Cited by
Year
The moments for the Meyer-König and Zeller operators
U Abel
Journal of Approximation Theory 82 (3), 352-361, 1995
721995
The complete asymptotic expansion for the Meyer-König and Zeller operators
U Abel
Journal of Mathematical Analysis and Applications 208 (1), 109-119, 1997
691997
Local approximation by a variant of Bernstein–Durrmeyer operators
U Abel, V Gupta, RN Mohapatra
Nonlinear Analysis: Theory, Methods & Applications 68 (11), 3372-3381, 2008
532008
Asymptotic approximation with Kantorovich polynomial
U Abel
Approximation Theory and its Applications 14 (3), 106-116, 1998
521998
On the asymptotic approximation with bivariate operators of Bleimann, Butzer, and Hahn
U Abel
Journal of Approximation Theory 97 (1), 181-198, 1999
511999
On a generalization of an approximation operator defined by A. Lupas
U Abel, M Ivan
Gen. Math 15 (1), 21-34, 2007
472007
Some identities for the operator of Bleimann, Butzer and Hahn involving divided differences
U Abel, M Ivan
Calcolo 36 (3), 143-160, 1999
461999
An estimate of the rate of convergence of a Bezier variant of the Baskakov-Kantorovich operators for bounded variation functions
U Abel, V Gupta
Demonstratio Mathematica 36 (1), 123-136, 2003
432003
On the asymptotic approximation with operators of Bleimann, Butzer and Hahn
U Abel
Indagationes Mathematicae 7 (1), 1-9, 1996
391996
Asymptotic expansion of the multivariate Bernstein polynomials on a simplex
U Abel, M Ivan
Technische Hochschule Mittelhessen; Gießen, 2000
382000
Rate of convergence of Beta operators of second kind for functions with derivatives of bounded variation
V Gupta, U Abel, M Ivan
International Journal of Mathematics and Mathematical Sciences 2005 (23 …, 2005
342005
The complete asymptotic expansion for Bernstein–Durrmeyer operators with Jacobi weights
U Abel, M Heilmann
Mediterranean Journal of Mathematics 1, 487-499, 2004
342004
A SHARPENING OF JORDAN INEQUALITY
U Abel, D Caccia
AMERICAN MATHEMATICAL MONTHLY 93 (7), 568-569, 1986
311986
Analysis-Asymptotic approximation by the operators of K Balazs and Szabados
U Abel, BD Vecchia
Acta Scientiarum Mathematicarum 66 (1-2), 137-146, 2000
292000
Asymptotic expansion of the Jakimovski-Leviatan operators and their derivatives
U Abel, M Ivan
Functions, Series, Operators, L. Leindler, F. Schipp, J. Szabados (eds …, 2002
282002
Asymptotic approximation of functions and their derivatives by generalized Baskakov-Százs-Durrmeyer operators
U Abel, V Gupta, M Ivan
Analysis in Theory and Applications 21 (1), 15-26, 2005
262005
Local approximation by Beta operators
U Abel, V Gupta, RN Mohapatra
Nonlinear Analysis: Theory, Methods & Applications 62 (1), 41-52, 2005
232005
Over-iterates of Bernstein's operators: a short and elementary proof
U Abel, M Ivan
The American Mathematical Monthly 116 (6), 535-538, 2009
222009
Rate of convergence of Stancu beta operators for functions of bounded variation
U Abel, V Gupta
Revue d'analyse numérique et de théorie de l'approximation 33 (1), 3-9, 2004
222004
The Durrmeyer variant of an operator defined by DD Stancu
U Abel, M Ivan, R Păltănea
Applied Mathematics and Computation 259, 116-123, 2015
212015
The system can't perform the operation now. Try again later.
Articles 1–20